MAUDE Adverse Event Report: RESTOR3D, INC. KINOS AXIOM TOTAL ANKLE SYSTEM; TOTAL ANKLE ARHTROPLASTY

RESTOR3D, INC. KINOS AXIOM TOTAL ANKLE SYSTEM; TOTAL ANKLE ARHTROPLASTY
Model Number 1801.1141
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Engineer noted while planning for a revision case that the implant to be revised was a legacy kinos axiom tibial implant component that had become loose.The operating surgeon noted that the patient has joint instability and a fracture of the medial malleolus that contributed to the implant loosening, rather than any obvious defect of the implant itself.
 
Additional Manufacturer Narrative
The device has not been received for evaluation by the manufacturer.Review of production records reveals no abnormalities that would have any impact on construct stability of the tar system.The operating surgeon has evaluated the patient and assessed that the adverse event is related to the patient factors such as joint instability and a fracture of the distal tibia, rather than any defect of the implant components.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
KINOS AXIOM TOTAL ANKLE SYSTEM
Common Device Name
TOTAL ANKLE ARHTROPLASTY
Manufacturer (Section D)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key22207017
Report Number3014833750-2025-00009
Device Sequence Number12453805
Product Code HSN
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K192778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/01/2024
Device Model Number1801.1141
Device Lot Number2105004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale